Help keep this site going.


 

 

I’m in the t l c of the Head Honcha.


We’ve been meeting every week for the past few weeks.  I dunno if it’s the continuity or individual differences but at last someone is taking the discomforts I’m experiencing seriously.  We’re methodically adjusting the doses of the meds I’m taking to see if we can pinpoint which may be giving me such bad cramp. 

I think the point was driven home when I turned up with a walking stick following an attack of cramp in the street which gave me such consequent pain I was off my feet for three days. 

Cramp through the night is busting my sleep and what was a problem of fuzzy headedness is now one of being non compos mentis through sleep deprivation.

At our first meeting we reviewed my case.  She said I should go on immuno suppression and I said I’d been looking forward to it for my last two hosp visits.  She said I should go on the mildest form they have and I said I wanted the most conservative and well practised treatment they have.  She said that was it.

So I’m now taking Adoport, a variety of Tacrolimus.  According to the large print instructions that come with it, it has the side effects of other meds I’m taking  i.e. drowsiness, dizziness, muscle cramp;  as well as tremors, cancer etc etc ....   I can tell it’s serious from the size of the print.  That and the packaging and that it’s only available from the hospital pharmacy.

Dunno where she lost her enthusiasm for the new and innovative treatment for Dropsy but I thought it wouldn’t hurt anyone’s feelings if I didn’t mention it.

 

And then there was me blood pressure. When I first attended Outpatients it was way, way high.  Over the pill driven months it has come down to be a source of admiration at the weigh-in.  It’s gone from being terrific for my age to being a hot 30 yr old to being an incredibly fit 20 yr old.  Coupla weeks ago I was told I had the bp of a teenager.

I thought, if it carried on at this rate I was going to regress to biting on rusks and spooning sieved carrots.

Along with my other woes I told the HH abt a fainting fit I’d had earlier in the week.  ( I was slumped in a bus shelter in a fevered 'white out' for some while. )  She looked at my bp and said it was on the low side, did I feel giddy at times ??   “Times ??  Days !!”      So I’m on a reduced dosage of my bp med.



If I was in any fit condition to think about it, I might wonder why I’m enduring all this.

As it is, I’m in the t l c of the Head Honcha.


Back to Home Page